# SDR CA060613003

- Difficulty date: June 11, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 34,159 hours
- Engine: Allsn 501D13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 6844716
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER A WATER BOMBING RUN CLIMB OUT NR 2 ENGINE WAS SHOWING TWO GALLONS LOW ON OIL. THERE WAS NO OTHER ABNORMAL INDICATIONS, THE CREW DID A PRECAUTIONARY SHUT DOWN. MAINTENANCE FOUND THE SCAVENGE PUMP SEAL TO BE LEAKING OIL BY, THE SEAL WAS REPLACED AND THE ENGINE RUN CHECKED TO BE SERVICABLE.
